Uniqueness of meromorphic functions sharing three values

Tom 86 / 2005

Indrajit Lahiri, Arindam Sarkar Annales Polonici Mathematici 86 (2005), 15-21 MSC: Primary 30D35. DOI: 10.4064/ap86-1-2

Streszczenie

We prove a result on the uniqueness of meromorphic functions sharing three values with weights and as a consequence of this result we improve a recent result of W. R. Lü and H. X. Yi.

Autorzy

  • Indrajit LahiriDepartment of Mathematics
    University of Kalyani
    West Bengal 741235, India
    e-mail
    e-mail
  • Arindam SarkarDepartment of Mathematics
    University of Kalyani
    West Bengal 741235, India

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek